# SDR GTIA2023072137347

- Difficulty date: July 18, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 10,218 hours, 4,215 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT 10,000FT ENTIRE CABIN DIRTY SOCK SMELL-PERFORMED TSM 05-50-00-810-831-A IDENT OF CABIN ODOR.  FOUND PACK 2 CAUSE FUME EVENT
